# SDR SWAA2022111057794

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 STR10R WL252.6 AT FWD GALLEY AREA 2022-561898 / [01] REPLACED TIE CLIP LOCATED BS277 STR10R WL252.6 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 141A1110 REV -;[02] CORRECTED STEP 1  REPLACED TIE CLIP LOCATED BS277 STR10R WL252.6 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 141A1110 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII ITEM  SEE INDIVIDUAL SIGN OFF BELOW
